# SDR AALA201805159004

- Difficulty date: May 6, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 39,183 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371316200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN UPPER FLANGE OF LEFT HAND SIDE BOX BEAM AT FR 43, WATERLINE Z-654 LBL Y1622 AT AFT FASTENER HOLE. REPAIRED PER EO 5315Y066.
